Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 852475, 8 pages
http://dx.doi.org/10.1155/2014/852475
Research Article

On the Convergence and Stability Results for a New General Iterative Process

Department of Mathematical Engineering, Yildiz Technical University, Davutpasa Campus, Esenler, 34220 Istanbul, Turkey

Received 14 June 2014; Accepted 11 August 2014; Published 2 September 2014

Academic Editor: Syed Abdul Mohiuddine

Copyright © 2014 Kadri Doğan and Vatan Karakaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Berinde, “On the convergence of Ishikawa in the class of quasi contractive operators,” Acta Mathematica Universitatis Comenianae, vol. 73, no. 1, pp. 119–126, 2004. View at Google Scholar
  2. S. M. Soltuz and D. Otrocol, “Classical results via Mann-Ishikawa iteration,” Revue d'Analyse Numerique de l'Approximation, vol. 36, no. 2, 2007. View at Google Scholar
  3. F. Gürsoy and V. Karakaya, “A Picard-S hybrid type iteration method for solving a differential equation with retarded argument,” In press, http://arxiv-web3.library.cornell.edu/abs/1403.2546v1.
  4. A. M. Ostrowski, “The round-off stability of iterations,” Journal of Applied Mathematics and Mechanics, vol. 47, pp. 77–81, 1967. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. M. Harder and T. L. Hicks, “Stability results for fixed point iteration procedures,” Mathematica Japonica, vol. 33, no. 5, pp. 693–706, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. M. Harder and T. L. Hicks, “A stable iteration procedure for nonexpansive mappings,” Mathematica Japonica, vol. 33, no. 5, pp. 687–692, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. E. Rhoades, “Fixed point theorems and stability results for fixed point iteration procedures,” Indian Journal of Pure and Applied Mathematics, vol. 21, no. 1, pp. 1–9, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. E. Rhoades, “Fixed point theorems and stability results for fixed point iteration procedures. II,” Indian Journal of Pure and Applied Mathematics, vol. 24, no. 11, pp. 691–703, 1993. View at Google Scholar · View at MathSciNet
  9. M. O. Osilike, “Stability results for fixed point iteration procedures,” Journal of the Nigerian Mathematics Society, vol. 26, no. 10, pp. 937–945, 1995. View at Google Scholar
  10. M. O. Osilike and A. Udomene, “Short proofs of stability results for fixed point iteration procedures for a class of contractive-type mappings,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 12, pp. 1229–1234, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. S. L. Singh and B. Prasad, “Some coincidence theorems and stability of iterative procedures,” Computers & Mathematics with Applications, vol. 55, no. 11, pp. 2512–2520, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. V. Berinde, Iterative Approximation of Fixed Points, Editura Efemeride, 2002.
  13. M. O. Olatinwo, “Some stability and strong convergence results for the Jungck-Ishikawa iteration process,” Creative Mathematics and Informatics, vol. 17, pp. 33–42, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. O. Imoru and M. O. Olatinwo, “On the stability of Picard and Mann iteration processes,” Carpathian Journal of Mathematics, vol. 19, no. 2, pp. 155–160, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. V. Karakaya, K. Doğan, F. Gürsoy, and M. Ertürk, “Fixed point of a new three-step iteration algorithm under contractive-like operators over normed spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 560258, 9 pages, 2013. View at Publisher · View at Google Scholar
  16. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. V. Berinde, Iterative Approximation of Fixed Points, vol. 1912, Springer, Berlin, Germany, 2007.
  19. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 10, pp. 71–76, 1968. View at Google Scholar · View at MathSciNet
  20. S. K. Chatterjea, “Fixed-point theorems,” Comptes rendus de l'Academie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Google Scholar · View at MathSciNet
  21. T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, pp. 292–298, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. V. Berinde, “Picard iteration converges faster than Mann iteration for a class of quasi-contractive operators,” Fixed Point Theory and Applications, vol. 2004, Article ID 716359, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. G. V. R. Babu and K. N. V. Vara Prasad, “Mann iteration converges faster than Ishikawa iteration for the class of Zamfirescu operators,” Fixed Point Theory and Applications, vol. 2006, Article ID 49615, 6 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. Qing and B. E. Rhoades, “Comments on the rate of convergence between mann and ishikawa iterations applied to zamfirescu operators,” Fixed Point Theory and Applications, vol. 2008, Article ID 387504, 8 pages, 2008. View at Publisher · View at Google Scholar
  25. Z. Xue, “The comparison of the convergence speed between Picard, Mann, Krasnoselskij and Ishikawa iterations in Banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 387056, 5 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. B. E. Rhoades and Z. Xue, “Comparison of the rate of convergence among Picard, Mann, Ishikawa, and Noor iterations applied to quasicontractive maps,” Fixed Point Theory and Applications, vol. 2010, Article ID 169062, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  27. G. Hammerlin and K. H. Hoffmann, Numerical Mathematics, Springer, New York, NY, USA, 1991.